# SDR FDEA202009192256

- Difficulty date: September 19, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,150 hours, 27,860 cycles
- Engine: Rroyce RB211535E4
- Engine time: 65,540 hours, 24,601 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

PDIS  961     71-00  6706     19SEP20  ONT  OPEN  U  LOGPAGES:3339293  AFTER TAKEOFF, AFTER SELECTING VNAV/CLIMB POWER,  RIGHT ENGINE EXPERIENCED  STRONG COMPRESSOR STALLS  WITH LOUD CHUGS,  LOSS OF POWER, AND HIGH EGT (905)  COMPRESSOR STALL STOPPED WHEN THRUST LEVER WAS  RETARDED.  ACCOMPLISHED PHASE ONES FOR ENGINE FIRE/  SEVERE DAMAGE AND SHUT DOWN ENGINE. UPON ENGAGING  RIGHT AUTOPILOT, RECEIVED STAB TRIM EICAS AND  AUTOPILOT DISCONNECTED. RE-ENGAGED AUTOPILOT, AND  AUTOPILOT AND STAB TRIM SEEMED NORMAL.  HOWEVER  STAB TRIM EICAS REAMINED.  DIVERTED TO KONT  (NEAREST SUITABLE AIRPORT..)   PERFORMED BORESCOPE VISUAL INSPECTION IAW AMM 72-00-00-6-2. FOUND NUMEROUS HP   BLADES DAMAGED.    R&R ENGINE REF  WORKCARD 7180260-02- TEST PER AMM 71-00-00-5  ALL ENGINE TEST   PASSED.
